# SDR DAT2005F00007

- Difficulty date: July 7, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N601CA
- Make and model: Stbros SD360
- Aircraft serial: SH3623
- Engine: Pwa PT6A65R
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AC HAD NORMAL STARTUP, TAXI OUT AND WAS CLEARED FOR TAKEOFF.  FO WAS FLYING, CAPTAIN SET THE POWER, MADE THE CALLOUTS AND HAD JUST FINISHED SAYING (AIRSPEED ALIVE) WHEN FLIGHT CREW HEARD AN EXPLOSION, FELT THE LT WING DIP JUST AFTER A SLIGHT LT YAW.  FLIGHT CREW CALLED (ABORT).  TOOK THE POWER BACK TOP BETA.  PLANE NEVER MADE IT TO (70 KNOTS) CALL SO AC WAS ABOUT 60 KNOTS WHEN IT HAPPENED.  NEVER LOST CENTERLINE AND NEVER USED BRAKES BUT COASTED OFF THE RUNWAY AT DELTA.  MECHANIC WAS DISPATCHED, AND REMOVED DAMAGED LT MAIN WHEEL AND REPLACED WITH A SERVICEABLE MAIN WHEEL ASSY.  DAMAGED HONEYCOMB LANDING GEAR POD ASSY WILL BE REPAIRED FOR THE INTENDED FERRY FLIGHT TO COMPLETE THE REQUIRED PERMANENT REPAIR.  (K)
